Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Martingale transforms and related singular integrals

Author: Rodrigo Bañuelos
Journal: Trans. Amer. Math. Soc. 293 (1986), 547-563
MSC: Primary 60G44; Secondary 42B20, 60G46, 60H05
MathSciNet review: 816309
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The operators obtained by taking conditional expectation of continuous time martingale transforms are studied, both on the circle $ T$ and on $ {{\mathbf{R}}^n}$. Using a Burkholder-Gundy inequality for vector-valued martingales, it is shown that the vector formed by any number of these operators is bounded on $ {L^p}({{\mathbf{R}}^n}),\,1 < p < \infty $, with constants that depend only on $ p$ and the norms of the matrices involved. As a corollary we obtain a recent result of Stein on the boundedness of the Riesz transforms on $ {L^p}({{\mathbf{R}}^n}),\,1 < p < \infty $, with constants independent of $ n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G44, 42B20, 60G46, 60H05

Retrieve articles in all journals with MSC: 60G44, 42B20, 60G46, 60H05

Additional Information

PII: S 0002-9947(1986)0816309-0
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia